# SDR 99ZZZM438

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Frame 41-43
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VEST, UNDER FLOOR INTERCOSTAL BETWEEN FRAMES 41 AND 42 IS CRACKED, CENTER INTERCOSTAL, CRACK IS APPROX 2.5 TO 3 INCHES LONG.  COMPLIED WITH PATCH REPAIR IAW AIR WISC/BAE SRM STANDARD PRACTICES REF CHAPTER 51.  COMPLIED WITH ALODINE, PRIMER AND PAINTING.  (M)
